# SDR JJBA20250822051

- Difficulty date: July 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 14531664002
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRECOOLER SUPPORT CRACKED	R/H PRECOOLER AFT SUPPORT REMOVED AND REPLACED.
